Authors: Jesús Álvarez Lobo
In this paper is proved an inequality involving a function of Fibonacci numbers in generic form and its limit at infinity is calculated using the asymptotic relationship given by Barr and Schooling in "The Field" (December 14, 1912).
Comments: 3 Pages. Revista Escolar de la Olimpiada Iberoamericana de Matemática. Volume 34.
[v1] 2018-02-08 06:40:23
Unique-IP document downloads: 21 times
Vixra.org is a pre-print repository rather than a journal. Articles hosted may not yet have been verified by peer-review and should be treated as preliminary. In particular, anything that appears to include financial or legal advice or proposed medical treatments should be treated with due caution. Vixra.org will not be responsible for any consequences of actions that result from any form of use of any documents on this website.
Add your own feedback and questions here:
You are equally welcome to be positive or negative about any paper but please be polite. If you are being critical you must mention at least one specific error, otherwise your comment will be deleted as unhelpful.